# SDR HEEA955493

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5737T
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Step Wear
- Location: Spur Adapter
- Part time: 508 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HIGH COMPRESSOR VIBRATIONS.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  STEPWEAR BEYOND MAINTENANCE MANUAL SPECS ON SPURGEAR FWD AND AFT SPLINES. INSTALLED NEW SPURGEAR.  PART HELD AT EAI FOR WARRANTY APPLICATION.  REFERENCE:  AFA#24409A.
